# SDR A6WA201644383

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 31,567 hours, 30,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST 2 ROWS OF FLOOR EMERGENCY LIGHTING TRACK WILL NOT STAY SECURE, FIRST ORANGE LIGHT SECTION INOPERATIVE.
